# SDR HNAA2025061600440

- Difficulty date: May 7, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F044991 CARGO FR 73 IS CRACKED BETWEEN STGR 16R / 17R.  REMOVED AND REPLACED FR 73 LOWER SECTION (BTW STGR 14L-16R) IAW EMB 145 SRM 51-40-02.
